Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

An algorithm for the topological degree of a mapping in $n$-space


Author: Frank Stenger
Journal: Bull. Amer. Math. Soc. 81 (1975), 179-182
MSC (1970): Primary 55C25; Secondary 55C20, 65H05, 65H10, 68A10
MathSciNet review: 0367982
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55C25, 55C20, 65H05, 65H10, 68A10

Retrieve articles in all journals with MSC (1970): 55C25, 55C20, 65H05, 65H10, 68A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13698-6
PII: S 0002-9904(1975)13698-6